Construction of a Fundamental Solution of a Perturbed Parabolic Equation

Authors

  • V. G. Bondarenko

Abstract

We propose a method for the construction of a solution of a parabolic equation in the case where the diffusion operator is perturbed.

Published

25.08.2003

Issue

Section

Research articles

How to Cite

Bondarenko, V. G. “Construction of a Fundamental Solution of a Perturbed Parabolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 8, Aug. 2003, pp. 1011-2, https://umj.imath.kiev.ua/index.php/umj/article/view/3977.